American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82B27) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Clément Hongler and Kalle Kytölä. Ising interfaces and free boundary conditions. J. Amer. Math. Soc. 26 (2013) 1107-1189.
Abstract, references, and article information   
View Article: PDF

[2] Christophe Garban, Gábor Pete and Oded Schramm. Pivotal, cluster, and interface measures for critical planar percolation. J. Amer. Math. Soc. 26 (2013) 939-1024.
Abstract, references, and article information   
View Article: PDF

[3] Pierre Nolin and Wendelin Werner. Asymmetry of near-critical percolation interfaces. J. Amer. Math. Soc. 22 (2009) 797-819. MR 2505301.
Abstract, references, and article information   
View Article: PDF

[4] Gregory Lawler, Oded Schramm and Wendelin Werner. Conformal restriction: The chordal case. J. Amer. Math. Soc. 16 (2003) 917-955. MR 1992830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1